I don’t know if this is a bad sign or not but there’s a new voice that has identified himself as “the doctor”. It’s quite interesting the things he’s telling me. I’m a little concerned because I am on Loxapine and Geodon and to get a new voice is a bad sign right?
If it doesn’t bug you too much just let it be and don’t give it attention.
Hopefully it will fade
Do you find that drug combination works well for you otherwise?
Yeah it seems to work well other than this
Are your voices right in your face all the time, or kind of in the background more?
More so in the background except when I’m trying to sleep they’re pretty obvious and obnoxious
That doesn’t sound too bad. I’m sure it is a nuisance when you’re trying to sleep though. mine depend on whether I am tired or not. When I’m tired it’s worse
Same for me. Today at work it was kind of distracting because I was really tired and they kept rambling on and on and I was trying to pay attention to the lady training me.